ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

On a class of elliptic systems involving the p(x)-Laplacian and nonlinear boundary conditions

Rasouli, S. H. and Fallah, K. (2014) On a class of elliptic systems involving the p(x)-Laplacian and nonlinear boundary conditions. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 49 (4). pp. 47-60. ISSN 00002-3043

[img] PDF
Download (1621Kb)

    Abstract

    In this paper we study an elliptic systems involving the p(x)-Laplacian and nonlinear boundary conditions.

    Item Type: Article
    Uncontrolled Keywords: elliptic system, Nehari manifold, weight function.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 30 Jul 2014 15:32
    Last Modified: 30 Jul 2014 15:32
    URI: http://mathematics.asj-oa.am/id/eprint/2407

    Actions (login required)

    View Item